# SDR CA091124006

- Difficulty date: November 23, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cessna T-310P
- Aircraft time: 5,922 hours
- Engine: Cont TSIO520B
- Propeller: Mcauly 3AF32C87
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Stuck
- Location: Nose
- Part time: 5,952 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE RETRACTION AFTER TAKEOFF, NLG STUCK IN PARTIALLY RETRACTED POSITION.  EMERGENCY EXTENSION ATTEMPTED WITH NO MOVEMENT IN NOSE GEAR.  EMERGENCY LANDING CARRIED OUT.  GEAR INSPECTION TO BE CARRIED OUT TO DETERMINE CAUSE. (TC NR 20091124006)
